# SDR P2EA00151

- Difficulty date: April 12, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE RIGHT OUTBOARD MID-FLAP INBOARD CARRIAGE SUPPORT FITTING BEARING RETENTION HOLES ELONGATED.  W = 0.382 INCH/0.322 INCH.  REPAIRED THE RIGHT OUTBOARD MID-FLAP INBOARD CARRIAGE SUPPORT FITTING IAW COOPESA EO NR COO-3-57-270-00 DATED APRIL 24, 2000, AND BOEING FAX NR COO-SJO-00-00435H DATED APRIL 27, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER ABADI DESIGNATION NR DER Y-635000-NM.  SEE COOPESA WO NR N10316-5-1 AND VAM 100-010.  (X)
